# SDR REXA2020100700681

- Difficulty date: September 27, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 19,630 hours, 15,566 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670300171
- Condition: Corroded
- Location: Bs 349-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT RAIL AT RBL 9 IS CORRODED FS 349.00 TO FS 485.00.  REMOVED CORRODED CABIN FLOOR SEAT RAIL AT RBL 9 BETWEEN FS 349 TO FS 485.  FABRICATED, LOCATED, DRILLED AND REINSTALLED A NEW SERVICEABLE
SEAT RAIL FROM P/N N126-2075, IAW CRJ 900 SRM 53-00-49-201-002-A01.
